Inference in action
van Benthem Johan
Publications de l'Institut Mathematique, 2007 (96):3-16
Details  Cross Ref cited by(1)  Full text ( 146 KB)  DOI:10.2298/PIM0796003v
Relevant categories and partial functions
Došen Kosta, Petrić Zoran
Publications de l'Institut Mathematique, 2007 (96):17-23
Details  Full text ( 101 KB)  DOI:10.2298/PIM0796017D
Disjunction in modal description logics
Mosurović Milenko
Publications de l'Institut Mathematique, 2007 (96):25-35
Details  Full text ( 147 KB)  DOI:10.2298/PIM0796025M
Normal form theorem for systems of sequents
Borisavljević Mirjana
Publications de l'Institut Mathematique, 2007 (96):37-53
Details  Full text ( 172 KB)  DOI:10.2298/PIM0796037B
Theorem provers for substructural logics
Isaković-Ilić Mirjana
Publications de l'Institut Mathematique, 2007 (96):55-78
Details  Full text ( 227 KB)  DOI:10.2298/PIM0796055I
Some questions concerning minimal structures
Tanović Predrag
Publications de l'Institut Mathematique, 2007 (96):79-83
Details  Full text ( 91 KB)  DOI:10.2298/PIM0796079T
Intersection types for λGtz-calculus
Ghilezan Silvia, Ivetić Jelena
Publications de l'Institut Mathematique, 2007 (96):85-91
Details  Full text ( 105 KB)  DOI:10.2298/PIM0796085G
Analytic tableaux and interpolation
Kapetanović Miodrag
Publications de l'Institut Mathematique, 2007 (96):93-97
Details  Full text ( 105 KB)  DOI:10.2298/PIM0796093K
A few remarks on n-infinite forcing companions
Grulović Milan Z.
Publications de l'Institut Mathematique, 2007 (96):99-105
Details  Full text ( 107 KB)  DOI:10.2298/PIM0796099G
Forcing with propositional Lindenbaum algebras
Perović Aleksandar
Publications de l'Institut Mathematique, 2007 (96):107-110
Details  Full text ( 81 KB)  DOI:10.2298/PIM0796107P
Contrapunctus of the continuum problem and the measure problem
Jovanović Aleksandar, Perović Aleksandar
Publications de l'Institut Mathematique, 2007 (96):111-118
Details  Full text ( 133 KB)  DOI:10.2298/PIM0796111J
A theorem on anti-ordered factor-semigroups
Crvenković Siniša, Romano Daniel A.
Publications de l'Institut Mathematique, 2007 (96):119-128
Details  Cross Ref cited by(1)  Full text ( 127 KB)  DOI:10.2298/PIM0796119C
An enumerative problem in threshold logic
Kovijanić-Vukićević Žana
Publications de l'Institut Mathematique, 2007 (96):129-134
Details  Full text ( 112 KB)  DOI:10.2298/PIM0796129K
Boolean algebras in algebraic topology
Petrović Zoran
Publications de l'Institut Mathematique, 2007 (96):135-139
Details  Full text ( 95 KB)  DOI:10.2298/PIM0796135P
A logic with higher order conditional probabilities
Ognjanović Zoran, Ikodinović Nebojša
Publications de l'Institut Mathematique, 2007 (96):141-154
Details  Cross Ref cited by(2)  Full text ( 179 KB)  DOI:10.2298/PIM0796141O
Fin-set: A syntactical definition of finite sets
Prešić Slaviša B.
Publications de l'Institut Mathematique, 2007 (96):155-163
Details  Full text ( 119 KB)  DOI:10.2298/PIM0796155P